# SDR AALA2020072989004

- Difficulty date: July 9, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 20,264 hours, 7,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219021500
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF SEAT TRACK AT FR66R AND STR 23, MEASURING L=1.0 IN, W=1.0 IN, D=0.038 IN. REPLACED SEAT TRACK WITH NEW IAW SRM 52-41-11.
